# SDR DXTA200803091

- Difficulty date: June 2, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 6,738 hours, 4,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Compressor
- Part number: 73838432
- Part serial: 9710131
- Condition: Failed
- Location: Acm
- Part time: 6,466 hours, 3,870 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND OUT OF THE RAMP WITH APU AND PACS ON, COCKPIT AND CABIN FILLED UP WITH SMOKE VERY RAPIDLY.  T/S SYSTEM AND FOUND FWD ACM HARD TO TURN IN CERTAIN SPOTS.  R&R FWD ACM.  OPS CHECKS GOOD IAW MM 21-51-00.
